MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TALISMAN DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TALISMAN DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Catalog Number 9-TDS-09F45-80
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: crd_806 - pfo occluder pas, patient site id: (b)(6) (r852733701).It was reported that on 15 july 2024, a 9f amplatzer talisman delivery system was selected for procedure.There was no performance issues with the 9f amplatzer talisman delivery system.On the same day it was noted post-discharged, that the patient had soaking blood at the access site of the delivery system.The patient returned to the emergency department and pressure was applied to the bleeding closure/access site for 5 minutes.The patient had an international normalized ratio of 1.1.The decision was made to place pressure dressing and a saline bag over the bleeding closure/access site to stop the bleeding.An ultrasound was performed to rule out possible of pseudoaneurysm.There was no blood transfusion required.There is no allegation of malfunction against the delivery system or procedure.The patient was discharged at the time of report.
 
Additional Manufacturer Narrative
An event bleeding at access site was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, a cause of the reported incident could not be conclusively determined.Bleeding at the access site is a possible outcome of the procedure per the instructions for use.There was no allegation of malfunction against the delivery system or procedure.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER TALISMAN DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19994005
Report Number2135147-2024-03991
Device Sequence Number7076040
Product Code DQY
UDI-Device Identifier05415067033369
UDI-Public(01)05415067033369(17)261231(10)10138765
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K212738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number9-TDS-09F45-80
Device Lot Number10138765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2024
Initial Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite